It is the cache of http://www.dovepress.com/acute-anterior-uveitis-following-intravitreal-bevacizumab-but-not-subs-a8736. It is a snapshot of the page. The current page could have changed in the meantime.
Tip: To quickly find your search term on this page, press Ctrl+F or ⌘-F (Mac) and use the find bar.

Acute anterior uveitis following intravitreal bevacizumab but not subs
skip to content
Dovepress - Open Access to Scientific and Medical Research
View our mobile site

14789

Acute anterior uveitis following intravitreal bevacizumab but not subsequent ranibizumab



Case report

(3943) Total Article Views


Authors: Antonopoulos C, Stem M, Comer GM

Published Date November 2011 Volume 2011:5 Pages 1659 - 1662
DOI: http://dx.doi.org/10.2147/OPTH.S26880

Christina Antonopoulos1, Maxwell Stem2, Grant M Comer2
1Department of Ophthalmology, Boston University, Boston, MA, USA; 2WK Kellogg Eye Center, Department of Ophthalmology, University of Michigan, Ann Arbor, MI, USA

Purpose: Previous reports have identified noninfectious uveitis as a potential sequela following both intravitreal bevacizumab and ranibizumab injections. We present two unique cases of acute anterior uveitis following intravitreal bevacizumab that did not occur with subsequent ranibizumab injections.
Methods: Case report.
Conclusion: These cases may reflect differences in the etiology of anterior uveitis following intravitreal bevacizumab and ranibizumab. Given these differences, it may be reasonable to offer ranibizumab to patients who have experienced presumed bevacizumab-induced anterior uveitis.

Keywords: adverse effect, age-related macular degeneration, anterior uveitis, bevacizumab, ranibizumab, uveitis



Post to:
Cannotea Citeulike Del.icio.us Facebook LinkedIn Twitter


Readers of this article also read: